MAUDE Adverse Event Report: BD LUER-LOK¿ SYRINGE WITH NEEDLE; PISTON SYRINGE

BD LUER-LOK¿ SYRINGE WITH NEEDLE; PISTON SYRINGE
Model Number 309569
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The original date received by manufacturer has been used for this field.Investigation summary: one loose 3ml syringe (p/n (b)(4) with needle was received.The sample was visually evaluated.The needle was observed to be severely cross threaded onto the collar of the syringe.The observed condition was non-conforming per product specification.Potential root cause for the cross threading defect is associated with the assembly process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch #1076700 is considered in compliance with our product specification requirements.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd luer-lok¿ syringe with needle had issues with the needle separating from the syringe.The following information was provided by the initial reporter: "the needles are not straight." via bd investigation: "the needle was observed to be severely cross threaded onto the collar of the syringe.".

Brand Name
BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
PISTON SYRINGE
MDR Report Key12748835
Report Number1213809-2021-00742
Device Sequence Number4713520
Product Code FMF
UDI-Device Identifier30382903095699
UDI-Public30382903095699
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number309569
Device Catalogue Number309569
Device Lot Number1076700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1